Open Access
2018 The Choquet Integral in Capacity
Sorin G. Gal
Real Anal. Exchange 43(2): 263-280 (2018). DOI: 10.14321/realanalexch.43.2.0263


In this paper we introduce and study the new concept of the Choquet integral in capacity, which generalizes the Riemann integral in probability and the classical Choquet integral. Properties of this new integral are proved and some applications are presented.


Download Citation

Sorin G. Gal. "The Choquet Integral in Capacity." Real Anal. Exchange 43 (2) 263 - 280, 2018.


Published: 2018
First available in Project Euclid: 27 June 2018

zbMATH: 06924888
MathSciNet: MR2002651
Digital Object Identifier: 10.14321/realanalexch.43.2.0263

Primary: 28A10 , 28A12
Secondary: 28A25

Keywords: capacity , Choquet integral , Choquet integral in capacity

Rights: Copyright © 2018 Michigan State University Press

Vol.43 • No. 2 • 2018
Back to Top